MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number M001182510
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was foreign matter inside the package.A renegade microcatheter was selected for use in this procedure.Upon opening the packaging while still outside the patient, there was what appeared to be a hair inside the package.This microcatheter was not used and another microcatheter was used to complete the procedure successfully without sequelae.

Brand Name
RENEGADE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20751111
Report Number2124215-2024-73589
Device Sequence Number18146066
Product Code KRA
UDI-Device Identifier08714729235118
UDI-Public08714729235118
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K973645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001182510
Device Catalogue NumberM001182510
Device Lot Number0034449764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/21/2024
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown